# SDR AALA201504149014

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 10,770 hours, 4,485 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR FLIGHT ATTENDANT STATION, CHECK DOOR PRESSURE WARNING ILLUMINATED.  SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.  FAULT CLEARED.  OK FOR SERVICE.
